Jump to content
CrazyBoards.org
Sign in to follow this  
Pearly

I'm feeling so much better

Recommended Posts

And not tempted to sleep with any tom dick and harry lol I am also thinking rationally. I am on tegretol but I'm afraid of the weight gain so so much :( Who else is on this?

Share this post


Link to post
Share on other sites

Glad you are feeling better!! I have been on Tegretol in the past and did not gain any weight when I was on it.

As far as I know Tegretol tends not to cause weight gain but we are all different.

Anyway best of luck with it!!

Share this post


Link to post
Share on other sites

Glad you're feeling better.

From what I've heard, tegretol is fairly weight-neutral. It's a pretty good med, glad it helps you.

Share this post


Link to post
Share on other sites

I take Tegretol. It has been an absolute lifesaver for me (especially along with Abilify). I haven't gained any weight due to the Tegretol.

Share this post


Link to post
Share on other sites

Here I gave an in-depth answer about Tegretol (carbamazepine) only this afternoon. 

Share this post


Link to post
Share on other sites

I'm glad you are feeling better!  When I was on tegretol, I did not gain any weight on it.

Share this post


Link to post
Share on other sites

Yeah...you're afraid of weight gain from a mood stabilizer.  Try an antipsychotic.  I have gained like 40 pounds in a matter of months.  Please try to get some perspective.

Share this post


Link to post
Share on other sites
7 minutes ago, philosophin said:

Yeah...you're afraid of weight gain from a mood stabilizer.  Try an antipsychotic.  I have gained like 40 pounds in a matter of months.  Please try to get some perspective.

Maybe I'm reading this wrong... I don't think the OP needs to get perspective. I think they were just asking a question about side effects. We all have those going though the med roller coaster. I think just a little reassurance from people was all they were after.

  • Like 2

Share this post


Link to post
Share on other sites
21 minutes ago, philosophin said:

Yeah...you're afraid of weight gain from a mood stabilizer.  Try an antipsychotic.  I have gained like 40 pounds in a matter of months.  Please try to get some perspective.

Please don't be so dismissive of the concerns of others. When it comes to side effects, different meds affect people differently, even across drug classes. I gained a lot of weight on a mood stabilizer, lithium, while I've managed to lose weight while on Abilify, an antipsychotic that you have gained a considerable amount on. And I know people who have packed on a lot of pounds from antidepressants. All of those drug types can cause considerable weight gain in susceptible individuals. People are not averages.

  • Like 3

Share this post


Link to post
Share on other sites

 

2 hours ago, philosophin said:

Yeah...you're afraid of weight gain from a mood stabilizer.  Try an antipsychotic.  I have gained like 40 pounds in a matter of months.  Please try to get some perspective.

Lithium made me fat, too. This isn't the Suffering Olympics. Get some perspective of your own, and try to be a little nicer.

  • Like 5

Share this post


Link to post
Share on other sites

I am oversight considerably and I'm on an antipsychotic to. The reason why I did not take depokte or epilim was because my pdoc said I had pcos. It would make it worse or make me gain weight. I understand I should care more of my symptoms being under control but I don't want to enter depression because of my weight

Share this post


Link to post
Share on other sites

I have not tried tegretol, but I'm glad you are seeing positive results from it.  I can totally relate to your weight concerns, I have a similar worry with a new med I have just started because of terrible experiences with weight gain from another drug in the past.  Hope neither of us has to deal with that again, touch wood.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...